# SDR CALA2022092302470

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777
- Aircraft serial: 30556
- Aircraft time: 79,354 hours, 9,363 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NA
- Condition: None
- Location: Panel 511cb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PANEL 511 CB CONDUCTIVITY TAPE NEEDS TO BE REPAIR. CLEARED TO APPLY CONDUCTIVE TAPE REPAIR ACCOMPLISHED REPAIR INSPECTION IAW SRM 51-70-14-2R-3 STEP 6. CLEARED TO INSTALL . REPAIR IS A MAJOR REPAIR CLEANED PANEL 511 CB PER SRM 51-70-14-2R-3 STEP 6. APPLIED CONDUCTIVE REPAIR TAPE AND SEALANT ON PANEL 511CB PER SRM 51-70-14-2R-3. REPAIR PERFORMED REF SRM 51-70-14-2R-3. PANEL 511CB READY TO INSTALL. LEAED TO INSTALL
